# SDR AWXA9500814

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Engine: Ge CFM563B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blades
- Part number: 9527M99P09
- Condition: Curled
- Location: Engines 1/2
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

SMF-PHX - FLT NR 555 - CREW REPORTED, ICE INGESTED INTO BOTH ENGINES AT CRUISE, 19,000 FEET.  CONTRACT MX REPORTED NR 1 ENGINE WITH 8 FAN BLADES CURLED 2 TO 3 INCHES IN LENGTH WITH MID-ACOUSTIC PANELS DAMAGED MESH APPROX 80 PERCENT WITH DEEP GOUGES.  NR 2 ENGINE HAD 13 FAN BLADES CURLED 2 TO 3 INCHES AND SEVERAL BLADES WITH MINOR DAMAGE.  MID-ACOUSTICS PANELS MINOR DAMAGE APPROX 75 PERCENT.  CONTRACT MX PERFORMED AVM INTERROGATION AND FAXED RESULTS.  MAINTENANCE TECHNICIANS SENT OUT TO REPLACE FAN BLADES AND ACOUSTIC PANELS PER POWERPLANT ENGINEERING.  BORESCOPED BOTH NR 1 AND NR 2 ENGINES, BOOSTER AND HPC.  NO DEFECTS NOTED.  COMPLIED MPA RUNS ON BOTH ENGINES AND TRIM BALANCE.  (M)
